# SDR QXEA2022012500032

- Difficulty date: January 25, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 12,609 hours, 7,647 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Carpet
- Condition: Frayed
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARPET ROWS 14-20 FRAYING FA REPORTED TRIPPING. REMOVED FROM SERVICE. TRIMMED EDGES OFF CARPET AS NEEDED. TRIPPING HAZARD REMOVED. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
